Vol. 4, No. 1, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 3
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
 
Subscriptions
 
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
 
Author index
To appear
 
Other MSP journals
This article is available for purchase or by subscription. See below.
Segal operations in the algebraic $K\mkern-2mu$-theory of topological spaces

Thomas Gunnarsson and Ross Staffeldt

Vol. 4 (2019), No. 1, 1–56
Abstract

We extend earlier work of Waldhausen which defines operations on the algebraic K-theory of the one-point space. For a connected simplicial abelian group X and symmetric groups Σn, we define operations θn : A(X) A(X × BΣn) in the algebraic K-theory of spaces. We show that our operations can be given the structure of E-maps. Let ϕn : A(X × BΣn) A(X × EΣn) A(X) be the Σn-transfer. We also develop an inductive procedure to compute the compositions ϕn θn, and outline some applications.

PDF Access Denied

We have not been able to recognize your IP address 44.222.104.206 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
algebraic $K\mkern-2mu$-theory of topological spaces, Segal operations, operations
Mathematical Subject Classification 2010
Primary: 19D10
Secondary: 19D23
Milestones
Received: 11 July 2017
Revised: 9 July 2018
Accepted: 31 October 2018
Published: 24 March 2019
Authors
Thomas Gunnarsson
Department of Mathematics
Luleå University of Technology
Luleå
Sweden
Ross Staffeldt
Department of Mathematical Sciences
New Mexico State University
Las Cruces, NM
United States